# SDR UALA2008111300855

- Difficulty date: February 16, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N517UA
- Make and model: Boeing 757222
- Aircraft serial: 24861
- Aircraft time: 58,930 hours, 20,054 cycles
- Engine: Pwa PW2037
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Low Pressure
- Location: Hyd System
- Component part number: 65057
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO LEFT ENGINE HYD PUMP LOW PRESSURE.  REPLACED ENGINE DRIVEN HYD PUMP.  ACP ENG RUN-UP, NO LEAKS FOUND.  OK FOR SERVICE.
